# SDR CALA0000198

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz  Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN OF HORIZONTAL STABILIZER LE OB SECTION IB END DENTED.  A DOUBLER WAS INSTALLED IAW EA 9-5513-2-A0602 AND SRM 51-30-2.
